# SDR QXEA0002951

- Difficulty date: October 25, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND MAIN LANDING GEAR WHEEL WELL ANGLE CHAFED, AFT SIDE OF STRUT BAY CUTOUT.  REPAIRED IAW HORIZON AIR EA 4-57-500, AND FOKKER SRM 53-31-01.
